# SDR FDEA201101070074

- Difficulty date: January 7, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757231
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Corroded
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT COVE ANGLE CORRODED.  REMOVED CORROSION ON NR 10 SLAT IAW SRM 51-10-02. ORIG MATERIAL .063 AFTER REWORK .000 MATERIAL LOSS .063 FOUND OUT OF LIMITS IAW SRM 57-43-02, FIG 101, DETAIL II.   L= 131" X W=2" X D=.063.  R & R COVE ANGLE IAW SRM 51-40-02.    CLASSIFIED MAJOR REPAIR.
